# SDR COMA0560432

- Difficulty date: August 6, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 5,912 hours, 4,896 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5660 - FLAPS FAIL.  INSPECTED FLAPS IAW AD 98-20-01.
